# SDR UIEA2020011300055

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,555 hours, 21,889 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, THE LEFT BLEED WAS ILLUMINATED MOMENTARILY.( PERFORMED PUSH TO TEST, OPS CHECK GOOD ON LIGHT. PERFORMED BITE TEST TO AIR SUPPLY CONTROL. NO FAULTS NOTED ON BOX. PERFORMED AIR SUPPLY PRESSURE INDICATION TEST IAW AMM 36-21-00. OPS CHECK GOOD. NO PRESSURE LOSS. NO LEFT BLEED ILLUMINATION NOTED. )
